Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Veg cap pill stuck in throat, pushed back up by throat muscles. Yogurt, cookies, bananas unable to dislodge it. Cause of concern?

Hi, I am not a member. I was searching for anwers when I came upon this site. I often have a veg cap pill stuck in my throat and I can feel it being pushed back up by the muscles in my throat. Yogurt, thin cookies, pieces of bananas, or even large cups of hot water do not dislodge the pill. I am getting concerned. Should I be talking to my doctor about this problem?
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for your Query.
Irritation of pill with throat membrane causes you a sensation of being stuck.
you should first take mouth full of water & then put pill in side & then swallow all water along with pill will combat your problem.You should practice it to learn.

if the problem remains you should talk to your doctor OK Thanks.
Answered: Wed, 27 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor